# SDR AALA202201316630

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A300*
- Aircraft serial: 3993
- Aircraft time: 42,988 hours, 15,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT IN FROM SEAT 10C LAYING ON FLOOR. RE-SECURED EMERGENCY LIGHT AT SEAT 10C PER AMM 33-50-00.
